# SDR COEA2014032105911

- Difficulty date: February 21, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 36,508 hours, 44,265 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: S5721059120100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE MINOR REPAIR.  RT WING TE SUPPORT, LOWER ATTACH BRACKET AT RIB 15 ON LOWER SPAR IS CRACKED.  REPLACED WITH NEW PART.
